Perron-Frobenius type results and discrete versions of nodal domain theorems

Art M. Duval, Victor Reiner

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We prove discrete versions of nodal domain theorems; in particular, an eigenvector corresponding to the sth smallest eigenvalue of a graph Laplacian has at most s nodal domains. We compare our results to those of Courant and Pleijel on nodal domains of continuous Laplacians, and to those of Fiedler on non-negative regions of graph Laplacians.

Original languageEnglish (US)
Pages (from-to)259-268
Number of pages10
JournalLinear Algebra and Its Applications
Volume294
Issue number1-3
DOIs
StatePublished - Jun 15 1999

Bibliographical note

Funding Information:
*Corresponding author. E-mail: reiner@math.umn.edu 1 E-mail: artduval@math.utep.edu 2 Partially supported by a Sloan Foundation Fellowship.

Keywords

  • Graph Laplacian
  • Nodal domain

Fingerprint

Dive into the research topics of 'Perron-Frobenius type results and discrete versions of nodal domain theorems'. Together they form a unique fingerprint.

Cite this